# SDR MASA200700632

- Difficulty date: September 3, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 11,511 hours, 7,547 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Panel
- Part number: CC67010520952
- Condition: Unknown
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG DOOR LOWER PANEL FAILED INSPECTION.  REMOVED AND REPLACED RT MLG DOOR LOWER PANEL.
